Alert archive / South Dakota / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood warning at Jun 15, 2009, 7:13 PM MDT for Dewey County, South Dakota. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 7:13 PM MDT (01:13 UTC)
- Expired
- Jun 15, 2009, 9:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- None
County Dewey County, SD
The radar
The Rapid City radar (KUDX), 176 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KABR 160113
FFWABR
SDC041-160315-
/O.NEW.KABR.FF.W.0008.090616T0113Z-090616T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
713 PM MDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
* UNTIL 915 PM MDT
* AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MOREAU RIVER...EAST BRANCH ROUSSEAU CREEK...PARADIS CREEK...LITTLE
CREEK...HERBERT CREEK...GOOSE CREEK...WEST BRANCH ROUSSEAU CREEK...
BULL CREEK AND COTTONWOOD CREEK.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ABERDEEN.
&&
LAT...LON 4520 10110 4520 10085 4499 10084 4489 10103
4489 10114 4495 10115
$$
CONNELLY1 follow-up statement
000
WGUS73 KABR 160312
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
912 PM MDT MON JUN 15 2009
SDC041-160322-
/O.EXP.KABR.FF.W.0008.000000T0000Z-090616T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWEY SD-
912 PM MDT MON JUN 15 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 PM MDT FOR CENTRAL
DEWEY COUNTY...
LAT...LON 4520 10110 4520 10085 4499 10084 4489 10103
4489 10114 4495 10115
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:15 PM MDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 15, 2:15 PM MDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 315 PM CDT MON JUN 15 2009 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FORECAST CHALLENGES INCLUDE TIMING AND AREAL COVERAGE OF THUNDERSTORMS OVER THE NEXT FEW DAYS. CURRENTLY...A LEE-OF-THE-ROCKIES SURFACE TROF OF LOW PRESSURE RESIDES ACROSS WESTERN SOUTH DAKOTA...WITH 60+ DEGREE DEWPOINT AIR STREAMING NORTHWARD AHEAD OF THE TROF OVER THIS CWA. CONVECTION HAS ALREADY BEGUN FIRING OUT ACROSS NORTHEAST WYOMING AND FAR WESTERN SOUTH DAKOTA IN THE HIGHER TERRAIN OF THE NORTHERN HIGH PLAINS. OVER THE FAR WESTERN ZONES OF THIS CWA...SURFACE WIND/MOISTURE CONVERGENCE IS NOTED IN THE LAPS STREAMLINES DATA...AND THIS IS WHERE A LINE OF CUMULUS CLOUDS HAVE DEVELOPED THIS AFTERNOON. THERE IS ALSO 1500 TO 2500 J/KG OF CAPE NOTED ACROSS THE FAR WESTERN ZONES WITH CONVECTIVE INHIBITION RIGHT AROUND -20J/KG OR LESS. 0-6KM SHEAR IS ALSO AROUND 25 TO 35 KNOTS OVER THIS AREA. SW FLOW ALOFT WILL HOLD FOR THE NEXT COUPLE OF DAYS. 700HPA AND 500HPA S/W TROFS CONTINUE TO BE SHOWCASED IN THE MODEL DATA RUMBLING ALONG OVER THE CENTRAL AND NORTHERN PLAINS STATES. ONE OF THESE UPPER CIRCULATIONS CAN BE SEEN IN WATER VAPOR IMAGERY SPINNING THROUGH SE MONTANA/NE WYOMING...WHILE TWO OTHER WAVES ARE WORKING THROUGH SW WYOMING AND COLORADO AT THIS TIME. SUFFICE IT TO SAY...THE ATMOSPHERE IS PRIMED FOR CONVECTION. ONE OR MORE OF THESE UPPER WAVES WILL LIKELY PROVIDE THE SYNOPTIC SCALE KICK NEEDED TO GET CONVECTION GOING THIS EVENING. AREAL COVERAGE IN BETTER LOW LEVEL MOISTURE THIS EVENING SHOULD YIELD SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING ACROSS WESTERN SOUTH DAKOTA /INCLUDING THE WEST RIVER FORECAST ZONES OF THIS CWA/ OVER THE NEXT 3 TO 6 HOURS. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND EAST THROUGH LATE THIS EVENING...WITH SOME POTENTIAL FOR FURTHER ELEVATED CONVECTIVE DEVELOPMENT ACROSS EASTERN SOUTH DAKOTA LATER TONIGHT. SOME STORMS THIS EVENING ARE EXPECTED TO BECOME STRONG TO SEVERE...GIVEN THE FAVORABLE COMBINATION OF INSTABILITY AND SHEAR AROUND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREATS THIS EVENING. DURING PEAK HEATING HOURS ON TUESDAY...ADDITIONAL S/W ENERGY WILL BE WORKING THROUGH THE CENTRAL AND EASTERN FORECAST ZONES. ONCE AGAIN...THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AROUND TO PRODUCE FAIRLY LARGE CAPE VALUES...ALONG WITH A SURFACE TROF AXIS IN PLACE ACROSS THE CWA TO FIRE CONVECTION OFF OF. THE 0-6KM SHEAR MAY BE LACKING...THOUGH...TO PRODUCE WIDESPREAD SEVERE CONVECTION. WOULD EXPECT TO SEE SOME PULSE OR MULTI-CELLULAR CONVECTIVE REDEVELOPMENT BY TUESDAY AFTERNOON ACROSS THE JAMES RIVER VALLEY AND POINTS EAST. BY TUESDAY EVENING...EXPECTING A LULL IN CONVECTIVE ACTIVITY THAT WILL PERSIST INTO WEDNESDAY. HOWEVER...MODELS PROG ANOTHER AREA OF LOW PRESSURE TO LIFT OUT ONTO THE CENTRAL/NORTHERN PLAINS WEDNESDAY NIGHT. IT STANDS TO REASON THAT IF THIS AREA OF LOW PRESSURE INITIATES CONVECTION ACROSS THE NORTHERN HIGH PLAINS OF MONTANA/WYOMING...THERE COULD BE SOME FORM OF MESOSCALE CONVECTIVE SYSTEM MOVING FROM WEST TO EAST ACROSS THE WESTERN/CENTRAL FORECAST ZONES LATE WEDNESDAY NIGHT. INHERITED POPS HAVE BEEN PUSHED BACK OUT THE DOOR...RELATIVELY UNCHANGED. MAX/MIN TEMPERATURES WERE NUDGED UPWARDS A FEW DEGREES ALL PERIODS...GIVEN THE PROLONGED PERIOD OF WEAK WAA TO NEUTRAL THERMAL ADVECTION AND LOW LEVEL MOISTURE ADVECTION THAT WILL BE AROUND THROUGH MID-WEEK. THE ONLY FLY-IN-THE-OINTMENT WOULD BE CONVECTIVE DEBRIS CLOUDINESS THAT MIGHT KEEP THE LID ON MAX TEMPS ON TUESDAY. .LONG TERM...THURSDAY THROUGH MONDAY MAIN FORECAST CHALLENGE IN THE LONG TERM IS PRECIPITATION CHANCES. THE PERIOD STARTS OFF WITH AN UPPER LEVEL TROUGH SLIDING FROM THE ROCKIES TO THE PLAINS...WITH DECENT SHORTWAVE ENERGY OVER THE DAKOTAS. A SURFACE COLD FRONT WILL BE OVER THE WESTERN CWA EARLY THURSDAY...THEN TRACKS TO THE EASTERN CWA DURING THE DAY AND EAST OF THE REGION THURSDAY NIGHT. LIS FALL INTO THE -2 TO -6 RANGE WITH CAPES BETWEEN 2500 AND 3500 J/KG DURING THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE EASTERN CWA. SOME SHEAR NOTED...BUT NOT MUCH LOW OR UPPER LEVEL JET SUPPORT. FOR NOW...WILL KEEP A CHANCE POP GOING FOR POSSIBLE THUNDERSTORMS. FRIDAY IS A LITTLE TRICKY RIGHT NOW AS THE FRONTAL BOUNDARY BECOMES ANGLED FROM SOUTH CENTRAL CANADA TO THE GREAT LAKES AND HIGH PRESSURE BROADENS FROM THE ROCKIES TO THE CENTRAL AND SOUTHERN PLAINS. SOME WEAK INSTABILITY REMAINS ACROSS THE EAST...SO HAVE OPTED TO LEAVE A SMALL POP GOING FRIDAY FOR NOW. EXPECT TO SEE QUIET WEATHER SATURDAY THROUGH THE DAY SUNDAY AS THE SURFACE HIGH BECOMES DOMINANT OVER THE PLAINS. A LOW PRESSURE SYSTEM TRACKS NORTHEASTWARD OVER THE CENTRAL PLAINS SUNDAY NIGHT BEFORE GETTING PUSHED SOUTHWARD BY HIGH PRESSURE DROPPING OUT OF CANADA ON MONDAY. LIS FALL INTO THE ZERO TO -4 RANGE WITH CAPES OF 1500-2500 J/KG SUNDAY NIGHT INTO MONDAY...AND THE LOW MAY BE IN THE VICINITY LONG ENOUGH TO ALLOW FOR SOME SHOWERS AND STORMS TO DEVELOP...SO WILL STICK WITH SOME SMALL POPS DURING THAT TIME FRAME AS WELL. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL BE THE RULE THROUGHOUT THE LONG TERM UNDER A DECENT AMOUNT OF SUN AND WITH H85 TEMPS IN THE TEENS. && .AVIATION... SCT-BKN VFR CIGS WILL BE OVER MUCH OF THE REGION THIS EVENING. SOME LOWER CLOUDS MAY BE FOUND ACROSS THE FAR EASTERN CWA IN ASSOCIATION WITH LIGHT RAIN SHOWERS THROUGH ABOUT 01Z...AFFECTING KATY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE FAR WESTERN CWA THIS EVENING...AND MAY AFFECT KPIR AND KMBG. SOME OF THE STRONGER STORMS MAY SEE CIGS AND VSBYS FALL INTO THE MVFR CATEGORY...AND MAY BE CAPABLE OF PRODUCING HAIL AND STRONG WINDS. THE CHANCE FOR RAIN WILL CONTINUE ACROSS THE ENTIRE CWA INTO TUESDAY MORNING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && SHORT TERM...DORN LONG TERM...PARKIN AVIATION...PARKIN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 15, 2:30 AM MDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 330 AM CDT MON JUN 15 2009 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-160830- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 330 AM CDT MON JUN 15 2009 /230 AM MDT MON JUN 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL REMAIN BELOW SEVERE LIMITS AS THEY PUSH INTO NORTH DAKOTA AND WEAKEN. ANOTHER ROUND OF STORMS IS EXPECTED WITH STORMS FIRING ACROSS WESTERN SOUTH DAKOTA THIS AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE FOR HIGH WINDS AND LARGE HAIL. STORMS WILL ALSO MOVE IN A NORTH NORTHEAST DIRECTION WITH A SLOW EASTERLY PROGRESSION OF THE SYSTEM. THIS COULD RESULT IN PROLONGED PERIOD OF INTENSE RAINFALL IF THE SYSTEM ORGANIZES INTO A LINE OF STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE PATTERN IS EXPECTED THROUGHOUT THE WORK WEEK...WITH WEDNESDAY THE ONLY DAY THUNDERSTORMS ARE NOT FORECAST. NONE OF THE DAYS IN WHICH THUNDERSTORMS ARE FORECAST APPEARS PARTICULARLY FAVORABLE FOR A WIDESPREAD SEVERE WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE LATE AFTERNOON HOURS. CONNELLY
In the hours before
Local storm report, Jun 15, 6:28 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
728 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 3 NE GREEN GRASS 45.20N 101.21W
06/15/2009 DEWEY SD TRAINED SPOTTER
ON A TREE ROAD HAS WATER OVERTOP
&&
ATGLocal storm report, Jun 15, 6:32 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
732 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 4 SW GREEN GRASS 45.13N 101.31W
06/15/2009 E50 MPH DEWEY SD OTHER FEDERAL
WEST SIDE OF STORM NEAR GREEN GRASS
&&
ATGLocal storm report, Jun 15, 6:52 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
752 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 6 S GREEN GRASS 45.08N 101.25W
06/15/2009 E0.88 INCH DEWEY SD LAW ENFORCEMENT
PEA TO NICKEL HAIL WITH 45MPH WINDS
0747 PM HAIL 11 S GREEN GRASS 45.01N 101.25W
06/15/2009 E0.88 INCH DEWEY SD OTHER FEDERAL
&&
ATGLocal storm report, Jun 15, 6:54 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
754 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 11 S GREEN GRASS 45.01N 101.25W
06/15/2009 E50.00 MPH DEWEY SD OTHER FEDERAL
&&
ATGLocal storm report, Jun 15, 6:56 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
756 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 4 SW GREEN GRASS 45.13N 101.31W
06/15/2009 E50.00 MPH DEWEY SD OTHER FEDERAL
WEST SIDE OF STORM NEAR GREEN GRASS
&&
ATGLocal storm report, Jun 15, 7:10 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
810 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 11 S GREEN GRASS 45.01N 101.25W
06/15/2009 E0.88 INCH DEWEY SD OTHER FEDERAL
&&
ATGThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:00 PM MDT | Flash Flood Warning | ABR | Dewey | 2 hr |
| Jun 15, 6:20 PM MDT | Flash Flood Warning | ABR | Corson | 92 min |
| Jun 15, 6:44 PM MDT | Severe Thunderstorm Warning | ABR | Dewey | 61 min |
| Jun 15, 7:29 PM MDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 46 min |
| Jun 15, 7:47 PM MDT | Severe Thunderstorm Warning | ABR | Dewey | 13 min |
| Jun 15, 8:04 PM MDT | Areal Flood Warning | ABR | Dewey | 3 hr |
| Jun 15, 8:17 PM MDT | Severe Thunderstorm Warning | ABR | Dewey, Hughes, Jones, Stanley, Sully | 43 min |
| Jun 15, 8:22 PM MDT | Special Weather Statement | ABR | Dewey | 38 min |
| Jun 15, 8:46 PM MDT | Tornado Warning | ABR | Stanley | 29 min |
| Jun 15, 9:01 PM MDT | Severe Thunderstorm Warning | ABR | Stanley | 44 min |
| Jun 15, 9:15 PM MDT | Tornado Warning | ABR | Stanley | 30 min |
| Jun 15, 9:26 PM MDT | Tornado Warning | ABR | Stanley | 34 min |
| Jun 15, 9:46 PM MDT | Tornado Warning | ABR | Stanley | 29 min |
| Jun 15, 10:15 PM MDT | Special Weather Statement | ABR | Stanley | 30 min |
| Jun 15, 11:58 PM MDT | Special Weather Statement | ABR | Walworth | 32 min |
| Jun 16, 9:43 AM MDT | Areal Flood Advisory | ABR | Brown, Edmunds | 3 hr |
| Jun 16, 12:13 PM MDT | Areal Flood Advisory | ABR | Marshall | 3 hr |
| Jun 16, 12:30 PM MDT | Severe Thunderstorm Warning | ABR | Campbell, Corson | 30 min |
| Jun 16, 12:32 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 43 min |
| Jun 16, 12:39 PM MDT | Tornado Warning | ABR | Edmunds, Faulk, Potter | 51 min |
| Jun 16, 12:41 PM MDT | Tornado Warning | ABR | Walworth | 49 min |
| Jun 16, 12:42 PM MDT | Tornado Warning | ABR | Hand | 48 min |
| Jun 16, 1:05 PM MDT | Tornado Warning | ABR | Hand | 40 min |
| Jun 16, 1:08 PM MDT | Tornado Warning | ABR | Faulk | 37 min |
| Jun 16, 1:17 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 58 min |
| Jun 16, 1:20 PM MDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 40 min |
| Jun 16, 1:27 PM MDT | Tornado Warning | ABR | Hand | 63 min |
| Jun 16, 1:29 PM MDT | Tornado Warning | ABR | Faulk | 46 min |
| Jun 16, 1:40 PM MDT | Flash Flood Warning | ABR | Brown, Day, Spink | 5 hr |
| Jun 16, 1:58 PM MDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 30 min |
| Jun 16, 2:05 PM MDT | Tornado Warning | ABR | Hand | 55 min |
| Jun 16, 2:06 PM MDT | Tornado Warning | ABR | Faulk | 19 min |
| Jun 16, 2:10 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 44 min |
| Jun 16, 2:28 PM MDT | Severe Thunderstorm Warning | ABR | Faulk, Hand | 62 min |
| Jun 16, 2:38 PM MDT | Tornado Warning | ABR | Hand | 52 min |
| Jun 16, 2:48 PM MDT | Tornado Warning | ABR | Hand | 42 min |
| Jun 16, 2:52 PM MDT | Flash Flood Warning | ABR | Brown, Edmunds | 4 hr |
| Jun 16, 2:56 PM MDT | Severe Thunderstorm Warning | ABR | Hand | 49 min |
| Jun 16, 3:21 PM MDT | Tornado Warning | ABR | Hand | 39 min |
| Jun 16, 4:46 PM MDT | Special Weather Statement | ABR | Grant | 29 min |
Nearby
Flash Flood Warnings in South Dakota, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.